advertisement
Question
Posted by: lee | 2009-02-03

Contraception injection to pills

December last year i started using an injection to prevent, now my back is sore and i' ve gained weight alot of weight, so i wanted to switch from injection to pills as a contraception. i wanted to findout if there is going to be any side effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lee
You just need to see a doctor for a medical examination before you start on the pill, they need to check your weight, your blood pressure, urine and determine whether you have any contra-indications to using the pill
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement